MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 16G X 15CM

ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Model Number 370-1580-01
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Injury (2348)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device used is scheduled to be returned for evaluation.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
During withdraw of the devices the liver has been hurt because of a distant metal splint.The patient has suffered a bleeding of the liver the patient is stable at the moment.No medical intervention was necessary.The procedure could not be completed successfully.
 
Event or Problem Description
Follow up.

Brand Name
BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10376905
Report Number1625425-2020-00471
Device Sequence Number11485474
Product Code KNW
UDI-Device Identifier00886333004362
UDI-Public00886333004362
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2023
Device Model Number370-1580-01
Device Catalogue Number370-1580-01
Device Lot Number11292772
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;